Free Access
Volume 6, 2001
Page(s) 1 - 19
Published online 15 August 2002
  1. E.M. Alfsen, Compact Convex Sets and Boundary Integrals. Springer-Verlag (1971).
  2. E. Acerbi and N. Fusco, Semicontinuity problems in the calculus of variations. Arch. Rational Mech. Anal. 86 (1984) 125-145. [CrossRef] [MathSciNet]
  3. H. Berliocchi and J.M. Lasry, Intégrandes normales et mesures paramétrées en calcul des variations. Bull. Soc. Math. France 101 (1973) 129-184. [MathSciNet]
  4. J.M. Ball, Convexity conditions and existence theorems in nonlinear elasticity. Arch. Rational Mech. Anal. 63 (1977) 337-403. [NASA ADS] [CrossRef] [EDP Sciences] [MathSciNet] [PubMed]
  5. J.M. Ball, A version of the fundamental theorem of Young measures, in Partial Differential Equations and Continuum Models of Phase Transitions, edited by M. Rascle, D. Serre and M. Slemrod. Springer-Verlag (1989) 207-215.
  6. J.M. Ball, Sets of gradients with no rank-one connections. J. Math. Pures Appl. 69 (1990) 241-259. [MathSciNet]
  7. K. Bhattacharya, N.B. Firoozye, R.D. James and R.V. Kohn, Restrictions on Microstructures. Proc. Roy. Soc. Edinburgh Sect. A 124 (1994) 843-878. [MathSciNet]
  8. J.M. Ball and R.D. James, Fine phase mixtures as minimizers of energy. Arch. Rational Mech. Anal. 100 (1987) 13-52. [CrossRef] [MathSciNet]
  9. J.M. Ball and R.D. James, Proposed experimental tests of a theory of fine microstructures and the two-well problem. Philos. Trans. Roy. Soc. London Ser. A 338 (1992) 389-450. [CrossRef]
  10. J.M. Ball and K.-W. Zhang, Lower semicontinuity and multiple integrals and the biting lemma. Proc. Roy. Soc. Edinburgh Sect. A 114 (1990) 367-379. [MathSciNet]
  11. M. Chipot and D. Kinderlehrer, Equilibrium configurations of crystals. Arch. Rational Mech. Anal. 103 (1988) 237-277. [MathSciNet]
  12. B. Dacorogna, Direct Methods in the Calculus of Variations. Springer-Verlag (1989).
  13. B. Dacorogna and P. Marcellini, Théorème d'existence dans le cas scalaire et vectoriel pour les équations de Hamilton-Jacobi. C. R. Acad. Sci. Paris Sér. I Math. 322 (1996) 237-240.
  14. B. Dacorogna and P. Marcellini, Sur le problème de Cauchy-Dirichlet pour les systèmes d'équations non linéaires du premier ordre. C. R. Acad. Sci. Paris Sér. I Math. 323 (1996) 599-602.
  15. B. Dacorogna and P. Marcellini, General existence theorems for Hamilton-Jacobi equations in the scalar and vectorial case. Acta Math. 178 (1997) 1-37. [CrossRef] [MathSciNet]
  16. B. Dacorogna and P. Marcellini, Cauchy-Dirichlet problem for first order nonlinear systems. J. Funct. Anal. 152 (1998) 404-446. [CrossRef] [MathSciNet]
  17. B. Dacorogna and P. Marcellini, Implicit second order partial differential equations. Ann. Scuola. Norm. Sup. Pisa Cl. Sci. (4) 25 (1997) 299-328. [MathSciNet]
  18. J.L. Kelly, General Topology. van Nostrand (1955).
  19. D. Kinderlehrer and P. Pedregal, Characterizations of Young measures generated by gradients. Arch. Rational Mech. Anal 115 (1991) 329-365. [CrossRef] [MathSciNet]
  20. R.V. Kohn, The relaxation of a double well energy. Cont. Mech. Therm. 3 (1991) 981-1000.
  21. S.R. Lay, Convex Sets and Their Applications. John Wiley & Sons (1982).
  22. C.B. Morrey Jr., Multiple integrals in the calculus of variations. Springer (1966).
  23. S. Müller and V. Sverák, Attainment results for the two-well problem by convex integration. Preprint (1993).
  24. Yu.G. Reshetnak, Liouville's theorem on conformal mappings under minimal regularity assumptions. Siberian Math. J. 8 (1967) 631-653.
  25. R.T. Rockafellar, Convex Analysis. Princeton University Press (1970).
  26. W. Rudin, Functional Analysis. McGraw-Hill (1973).
  27. V. Sverák, On regularity for the Monge-Ampère equations. Preprint.
  28. V. Sverák, New examples of quasiconvex functions. Arch. Rational Mech. Anal. 119 (1992) 293-330. [CrossRef] [MathSciNet]
  29. V. Sverák, On the problem of two wells, in Microstructure and phase transitions, edited by D. Kinderlehrer, R.D. James, M. Luskin and J. Ericksen. Springer, IMA J. Appl. Math. 54 (1993) 183-189.
  30. V. Sverák, On Tartar's conjecture. Ann. Inst. H. Poincaré 10 (1993) 405-412.
  31. L. Tartar, Compensated compactness and applications to partial differential equations, in Nonlinear Analysis and Mechanics: Heriot-Watt Symposium, IV, edited by R.J. Knops. Pitman (1979).
  32. K.-W. Zhang, A construction of quasiconvex functions with linear growth at infinity. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) XIX (1992) 313-326.
  33. K.-W. Zhang, On connected subsets of Formula without rank-one connections. Proc. Roy. Soc. Edinburgh Sect. A 127 (1997) 207-216. [MathSciNet]
  34. K.-W. Zhang, On various semiconvex hulls in the calculus of variations. Calc. Var. Partial Differential Equations 6 (1998) 143-160. [CrossRef] [MathSciNet]
  35. K.-W. Zhang, On the structure of quasiconvex hulls. Ann. Inst. H. Poincaré Anal. Non Linéaire 15 (1998) 663-686. [CrossRef] [MathSciNet]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.